MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.0034RP PATELLA RESURFACING SIZE 2; KNEE PATELLA RESURFACING

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.0034RP PATELLA RESURFACING SIZE 2; KNEE PATELLA RESURFACING
Model Number 02.07.0034RP
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 years and 3 months after the primary surgery, the patient came in reporting pain and radiolucency was noticed around the patella.The surgeon revised the patella and found it was loose.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 17-jan-2023.Lot: 1902821: (b)(4) items manufactured and released on 25-jun-2019.Expiration date: 2024-06-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
GMK-SPHERE 02.07.0034RP PATELLA RESURFACING SIZE 2
Common Device Name
KNEE PATELLA RESURFACING
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16349596
Report Number3005180920-2023-00039
Device Sequence Number20408272
Product Code JWH
UDI-Device Identifier07630030815751
UDI-Public07630030815751
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2019
Device Model Number02.07.0034RP
Device Catalogue Number02.07.0034RP
Device Lot Number1902821
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale